# SDR CALA0200572

- Difficulty date: December 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 19,204 hours, 2,350 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR EXTERNAL SKIN DENTED AT FORWARD LOWER CORNER BELOW PANEL 821CR. THE DOOR SKIN WAS REPAIRED IAW ECRA 5230-01702. A DIP WAS ISSUED TO REINSPECT THE REPAIR AT INTERVALS NOT TO EXCEED 30000 FLIGHT CYCLES.
